# SDR ERAA201307030045

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 19,834 hours, 29,922 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3040637
- Condition: Leaking
- Location: Engine Fuel
- Part time: 4,143 hours, 6,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM RT NACELLE.  R & R FUEL LINE BETWEEN FCU AND FUEL FLOW TRANSMITTER IAW MM 73-10-03.  LEAK CHECKED GOOD.
